Putin health bombshell: Russian may be battling ravaging disease, ex-MI6 boss says

0
34


Reports surrounding the Russian President’s health have been swirling for years, with little clarity on Putin’s true medical condition. Sir Richard Dearlove, who headed up the British secret service from 19998 until 2004, has suggested that a number of the behaviours exhibited by Vladimir Putin could correspond to that diagnosis.

He explained how there is often a link between the disease and a “loss of restraint”.

Sir Richard emphasised, however, that much of the analysis was “speculation”, given the secretive nature of the Kremlin’s control on information about the Russian leader’s health.

He told GB News: “Maybe Putin’s behaviour – maybe his rationality – is prejudiced or compromised by illness.

“The best explanation, that we don’t know whether it’s correct or not, is that he may have Parkinson’s.

“That certainly I’ve heard from several neurologists who say that loss of restraint, psychosis, are very common Parkinson’s symptoms.”

This comes after a TikTok video went viral, in which a nurse also claimed the Russian President could be afflicted with Parkinson’s disease.

Health professional @musclesandnursing posted the video – which has been viewed millions of times – featuring a clip of the Russian president making a move to greet someone else.

In the clip, it appears that Putin stumbles as he puts weight on his right leg.

READ MORE: Putin’s henchmen scramble to sell homes in annexed Crimea

He isn’t the only one to think so – ex-foreign secretary, Lord David Owen, has said the transformation of Putin’s face is a key sign of steroid use.

Suggesting that there may be a link to increased aggression, he told Times Radio: “Look at his face, see how that has changed – he now has an oval face.

“People who said, oh, it’s plastic surgery or Botox, I don’t believe that at all.

“He’s on either anabolic steroids as a bodybuilder – and he’s very proud of his muscles and strips to the waist and everything like that – or he’s on corticosteroids.

“If you’re on these drugs, this gives you this face.”

He added: “This man has been in complete isolation, quite extraordinary, won’t see anybody, stays miles away, tremendous pressures.

“Which indicates he’s on a steroid and probably, maybe, a combination of both.”



LEAVE A REPLY

Please enter your comment!
Please enter your name here